# SDR COEA2009010901913

- Difficulty date: January 7, 2009
- Submitted: January 10, 2009
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 23,548 hours, 31,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: S53174000234
- Condition: Corroded
- Location: Zone 100
- Part time: 23,548 hours, 31,596 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  FWD PRESSURE BULKHEAD STIFFENER, CORROSION FOUND ON PREVIOUS BLEND.  BLEND OUT OF CORROSION BEYOND SRM ALLOWABLE LIMIT.  CUT OUT DAMAGED AREA ON STIFFENER AND INSTALLED A DOUBLER AND FILLER.
